EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-2512 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 1 year and 3 months post the initial right total knee arthroplasty, the patient's poly was removed and replaced to address patient knee tightness.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5 (b)(6) 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t (b)(6) 200-07-32 - advanced patella 32mm 3 peg implant (b)(6) 201-78-15 - holding pin mini sharp point 4 pk (b)(6) 203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7 (b)(6) 521-78-23 - threaded pin size 2.3 collared 2pk (b)(6) 521-78-31 - threaded pin size 2.6 collarless 2pk.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d.The reported revision due to stiffness cannot be conclusively determined; however, it may be due to patient factors/etiology, component positioning, arthrofibrosis, infection and/or implant selection.This cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.